# SDR ASOA201201764

- Difficulty date: May 21, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FWD FACE OF THE REAR PRESSURE BULKHEAD LT OTBD SIDE HAS AN ISOLATOR MISSING.  REPLACED BROKEN ISOLATOR AT FS 621.00 FWD FACE OF REAR PRESSURE BULKHEAD IAW SRM 51-42-13 PN SL2337-3.
